Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The trajectories of dynamics


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 7 (1906), 401-424
MSC: Primary 70F05; Secondary 34A26, 34C99, 70H99, 70K99
MathSciNet review: 1500757
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F05, 34A26, 34C99, 70H99, 70K99

Retrieve articles in all journals with MSC: 70F05, 34A26, 34C99, 70H99, 70K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500757-9
Article copyright: © Copyright 1906 American Mathematical Society